Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: WELLBUTRIN SEZUIRES BRAD33

Posted by Phillipa on June 3, 2007, at 17:40:31

In reply to WELLBUTRIN SEZUIRES, posted by BRAD33 on June 3, 2007, at 17:20:55

What dose of wellbutrin were you on? As anything above 450mg can cause them. Could be you had an underlying seizure disorder and the wellbutrin brought it. I'm sure you're seeing a neurologist what does he say? I understand your fear. What are you taking for seizures and what type damage has occurred if you don't mind me asking? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:761074
URL: http://www.dr-bob.org/babble/20070524/msgs/761075.html